# SDR SWIA201332859

- Difficulty date: February 18, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 29,681 hours, 20,705 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE BLEED CAUTION MESSAGE POSTED.  (FLT 3491)  REPLACED THE RT ENGINE BLEED TEMP SENSOR MT030 IAW AMM.  P/N: GG670-80005-3
